# SDR SWAA2015050839448

- Difficulty date: May 6, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 39,831 hours, 23,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EVAC SLIDE LENS CRACKED.  R & R LENS IAW MT & AMM.
